American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Anton Geraschenko and Matthew Satriano. Toric stacks I: The theory of stacky fans. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Anton Geraschenko and Matthew Satriano. Toric stacks II: Intrinsic characterization of toric stacks. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] Jen-Chieh Hsiao, Karl Schwede and Wenliang Zhang. Cartier modules on toric varieties. Trans. Amer. Math. Soc. 366 (2014) 1773-1795.
Abstract, references, and article information   
View Article: PDF

[4] Hal Schenck. Equivariant Chow cohomology of nonsimplicial toric varieties. Trans. Amer. Math. Soc. 364 (2012) 4041-4051.
Abstract, references, and article information   
View Article: PDF

[5] Jen-Chieh Hsiao. $D$-module structure of local cohomology modules of toric algebras. Trans. Amer. Math. Soc. 364 (2012) 2461-2478.
Abstract, references, and article information   
View Article: PDF

[6] M. C. Fernández-Fernández and F. J. Castro-Jiménez. Gevrey solutions of the irregular hypergeometric system associated with an affine monomial curve. Trans. Amer. Math. Soc. 363 (2011) 923-948. MR 2728590.
Abstract, references, and article information   
View Article: PDF

[7] Suyoung Choi, Mikiya Masuda and Dong Youp Suh. Topological classification of generalized Bott towers. Trans. Amer. Math. Soc. 362 (2010) 1097-1112. MR 2551516.
Abstract, references, and article information   
View Article: PDF

[8] G. Cortiñas, C. Haesemeyer, Mark E. Walker and C. Weibel. The $K$-theory of toric varieties. Trans. Amer. Math. Soc. 361 (2009) 3325-3341. MR 2485429.
Abstract, references, and article information   
View Article: PDF

[9] Alberto Corso and Uwe Nagel. Monomial and toric ideals associated to Ferrers graphs. Trans. Amer. Math. Soc. 361 (2009) 1371-1395. MR 2457403.
Abstract, references, and article information   
View Article: PDF

[10] Willem Veys and W. A. Zúñiga-Galindo. Zeta functions for analytic mappings, log-principalization of ideals, and Newton polyhedra. Trans. Amer. Math. Soc. 360 (2008) 2205-2227. MR 2366980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sophie Morier-Genoud. Geometric lifting of the canonical basis and semitoric degenerations of Richardson varieties. Trans. Amer. Math. Soc. 360 (2008) 215-235. MR 2342001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Florian Berchtold and Jürgen Hausen. Cox rings and combinatorics. Trans. Amer. Math. Soc. 359 (2007) 1205-1252. MR 2262848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tom Braden. Koszul duality for toric varieties. Trans. Amer. Math. Soc. 359 (2007) 385-415. MR 2247896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ivan Soprounov. Toric residue and combinatorial degree. Trans. Amer. Math. Soc. 357 (2005) 1963-1975. MR 2115085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. J. Saia and W. A. Zuniga-Galindo. Local zeta function for curves, non-degeneracy conditions and Newton polygons. Trans. Amer. Math. Soc. 357 (2005) 59-88. MR 2098087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kathleen Hoornaert. Newton polyhedra, unstable faces and the poles of Igusa's local zeta function. Trans. Amer. Math. Soc. 356 (2004) 1751-1779. MR 2031040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sandra Di Rocco and Andrew J. Sommese. Chern numbers of ample vector bundles on toric surfaces. Trans. Amer. Math. Soc. 356 (2004) 587-598. MR 2022712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dimitrios I. Dais and Martin Henk. On the equations defining toric l.c.i.-singularities. Trans. Amer. Math. Soc. 355 (2003) 4955-4984. MR 1997591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Francisco Jesús Castro-Jiménez and Nobuki Takayama. Singularities of the hypergeometric system associated with a monomial curve. Trans. Amer. Math. Soc. 355 (2003) 3761-3775. MR 1990172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Winfried Bruns and Joseph Gubeladze. Polytopal linear retractions. Trans. Amer. Math. Soc. 354 (2002) 179-203. MR 1859031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. A. Howald. Multiplier ideals of monomial ideals. Trans. Amer. Math. Soc. 353 (2001) 2665-2671. MR 1828466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Anthony Bahri and Martin Bendersky. The $KO$-theory of toric manifolds. Trans. Amer. Math. Soc. 352 (2000) 1191-1202. MR 1608269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Eugene Lerman and Susan Tolman. Hamiltonian torus actions on symplectic orbifolds and toric varieties. Trans. Amer. Math. Soc. 349 (1997) 4201-4230. MR 1401525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Frank R. DeMeyer and Timothy J. Ford. On the Brauer group of toric varieties . Trans. Amer. Math. Soc. 335 (1993) 559-577. MR 1085941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1